# SDR RAIA201404260002

- Difficulty date: April 26, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N841HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145382
- Aircraft time: 32,653 hours, 29,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Housing
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY DRAIN CUP HOUSING CORRODED.  MAINTENANCE REPLACED LAVATORY DRAIN CUP HOUSING.
